General Letters in Mathematics

Volume 2 - Issue 3 (4) | PP: 129 - 137 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.3.4
453
23

Lacunary Interpolation Using Quartic B-Splin

Karwan Hama Faraj Jwamer ,
Bzhar Jamal
Received Date Revised Date Accepted Date Publication Date
18/9/2017 2/10/2017 31/10/2017 11/11/2017
Abstract
In this paper, a quadratic B-Spline has been constructed that is an approximate solution to a function with very limited given lacunary data and approximate boundary conditions. Then the error bound for the B-spline is found. Further this construction is used to solve boundary value problem.


How To Cite This Article
Jwamer , K. H. F. & , B. J. (2017). Lacunary Interpolation Using Quartic B-Splin . General Letters in Mathematics, 2 (3), 129-137, DOI:10.31559/glm2016.2.3.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.